Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on irreducible quartic congruences


Author: H. R. Brahana
Journal: Trans. Amer. Math. Soc. 38 (1935), 395-400
MSC: Primary 11T55; Secondary 15A72
MathSciNet review: 1501817
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11T55, 15A72

Retrieve articles in all journals with MSC: 11T55, 15A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501817-7
Article copyright: © Copyright 1935 American Mathematical Society